MAUDE Adverse Event Report: ORTHO DEVELOPMENT Tri-plus; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT Tri-plus; TOTAL HIP PROSTHESIS
Model Number 138-3606
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
A patient received total hip arthroplasty on (b)(6) 2019 and was revised on (b)(6) 2019 to replace the femoral head.Infection was reported as the reason for the revision.No further information was reported.The device was not returned for investigation.If additional information becomes available in the future, a follow-up report will be submitted.

Brand Name
Tri-plus
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key9468133
Report Number1722511-2019-00030
Device Sequence Number17172510
Product Code LPH
UDI-Device Identifier00822409016402
UDI-Public(01)00822409016402(17)231130(10)A205342
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K103384
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number138-3606
Device Lot NumberA205342
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR